# SDR 2008UALA01459

- Difficulty date: March 16, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 45,093 hours, 16,077 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO BURNING-ACRID SMELL IN AFT CABIN.  BURNT BEARING IN LT RECIRC FAN.  REPLACED LT RECIRC FAN, ALL TESTS WERE NORMAL, NO SMELL NOTED.
